{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,29]],"date-time":"2025-10-29T06:04:08Z","timestamp":1761717848606,"version":"build-2065373602"},"reference-count":5,"publisher":"Elsevier BV","issue":"6","license":[{"start":{"date-parts":[[1999,12,1]],"date-time":"1999-12-01T00:00:00Z","timestamp":944006400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[1999,12,1]],"date-time":"1999-12-01T00:00:00Z","timestamp":944006400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","clinicaloncologyonline.net","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Clinical Oncology"],"published-print":{"date-parts":[[1999,12]]},"DOI":"10.1053\/clon.1999.9099","type":"journal-article","created":{"date-parts":[[2002,7,26]],"date-time":"2002-07-26T07:22:18Z","timestamp":1027668138000},"page":"424-425","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":10,"title":["Recall Phenomenon Following Epirubicin"],"prefix":"10.1053","volume":"11","author":[{"given":"J.","family":"Wilson","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"P.","family":"Carder","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"J.","family":"Gooi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"H.","family":"Nishikawa","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1053\/clon.1999.9099_RF1","doi-asserted-by":"crossref","first-page":"91","DOI":"10.1016\/0007-1226(93)90137-Z","article-title":"Extravasation injuries","volume":"46","author":"Gault","year":"1993","journal-title":"Br J Plast Surg"},{"key":"10.1053\/clon.1999.9099_RF2","doi-asserted-by":"crossref","first-page":"453","DOI":"10.2165\/00003495-199753030-00008","article-title":"Epirubicin: an update","volume":"53","author":"Coukell","year":"1997","journal-title":"Drugs"},{"key":"10.1053\/clon.1999.9099_RF3","doi-asserted-by":"crossref","first-page":"407","DOI":"10.7326\/0003-4819-81-3-407","article-title":"Adriamycin activating a recall phenomenon after radiation therapy","volume":"80","author":"Donaldson","year":"1974","journal-title":"Ann Intern Med"},{"key":"10.1053\/clon.1999.9099_RF4","doi-asserted-by":"crossref","first-page":"232","DOI":"10.7326\/0003-4819-83-2-232_1","article-title":"Michalak JC. Recall injury from adriamycin","volume":"83","author":"Cohen","year":"1975","journal-title":"Ann Intern Med"},{"key":"10.1053\/clon.1999.9099_RF5","doi-asserted-by":"crossref","first-page":"397","DOI":"10.1097\/00006534-198503000-00017","article-title":"What is the appropriate management of tissue extravasation by antitumour agents?","volume":"75","author":"Larson","year":"1985","journal-title":"Plast Reconstr Surg"}],"container-title":["Clinical Oncology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0936655599990994?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0936655599990994?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,15]],"date-time":"2025-10-15T15:22:12Z","timestamp":1760541732000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0936655599990994"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1999,12]]},"references-count":5,"journal-issue":{"issue":"6","published-print":{"date-parts":[[1999,12]]}},"alternative-id":["S0936655599990994"],"URL":"https:\/\/doi.org\/10.1053\/clon.1999.9099","relation":{},"ISSN":["0936-6555"],"issn-type":[{"type":"print","value":"0936-6555"}],"subject":[],"published":{"date-parts":[[1999,12]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Recall Phenomenon Following Epirubicin","name":"articletitle","label":"Article Title"},{"value":"Clinical Oncology","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1053\/clon.1999.9099","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"converted-article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 1999 The Royal College of Radiologists. Published by Elsevier Ltd. All rights reserved.","name":"copyright","label":"Copyright"}]}}